HELP PLEASE --- TOPAMAX..BLADDER PROBLEMS?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

kath109
Regular Member


Date Joined Mar 2011
Total Posts : 23
   Posted 4/25/2011 6:06 PM (GMT -6)   
I am on my 6th day of topamax and honestly it has been workign wonders and I have no side effects.....however maybe one. 1 day before I started topamax i got a uti so i was on meds for that and it hasnt gone away yet..its been 7 days and I am on my 3rd round of antbitiocs for it. All 3 doctors have told me its not due to topamax at all that its a very rare side effect and told me to keep on taking my 25mg of toapmax (very small dose). My uti is not hurting either. I am just peeing a lot and its incomfortable and burns. Please dear god tell me that if this is a side effect of topamax that it will go away with time as my body gets used to ti??????? I drink liek liters of water, take cranberry tablets too. = ( Topamax was my only hope. Neurontin and Elavil = big weight gain.

kath109
Regular Member


Date Joined Mar 2011
Total Posts : 23
   Posted 4/26/2011 6:34 PM (GMT -6)   
Someone ? Anyone ?
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, August 18, 2018 9:04 AM (GMT -6)
There are a total of 2,994,017 posts in 328,098 threads.
View Active Threads


Who's Online
This forum has 161256 registered members. Please welcome our newest member, Gianna.
297 Guest(s), 12 Registered Member(s) are currently online.  Details
Julian2193, mattamx, Ak123, sebreg, astroman, Darla, Katia, run2004, InTheShop, andwes, k07, (Seashell)